# SDR 19EA201704050001

- Difficulty date: March 15, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N93EA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7563
- Aircraft time: 27,815 hours, 24,279 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURNING APPROACH, PILOT SELECTED FLAPS, FLAPS FAILED AT 8 DEGREES.  DECLARED AND EMERGENCY.   FLAPS WERE RESET AND TROUBLESHOOT USING THE FIM MANUAL.  NO FAULTS WERE FOUND AND SYSTEM OPS CHECKED NORMAL.
